# SDR SWAA2025061673480

- Difficulty date: May 21, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500D AT LEVEL STR 19R AT FWD CARGO COMPARTMENT 2025-340139<[01] REPLACED GUSSET LOCATED BS 500D AT LEVEL STR 19R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 DWG: 143A7902 SHEET: 209 REV: -. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED GUSSET LOCATED BS 500D AT LEVEL STR 19R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 DWG: 143A7902 SHEET: 209 REV: -. SEE INDIVIDUAL SIGN OFF BELOW
